# SDR CALA2019120762152

- Difficulty date: December 3, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 69,076 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-SCAN ON LOWER SKIN OF THE RIGHT HORIZONTAL STAB. FOUND ONE CRACK INDICATION AT STAB STA 147.90 ABOUT 16" FROM THE AFT SPAR. (REF. F/C N/R 9713359). INITIATE DIP FOR INSPECTION REQUIREMENTS PER SRM 55-10-01 REPAIR 11 PAR. 5 TABLE 204. INITIATE DIP FOR INSPECTION REQUIREMENTS PER SRM 55-10-01 REPAIR 11 PAR. 5 TABLE 204 PG 223. INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES. REPEAT INSPECTIONS- DETAILED VISUAL INSPECTION 9,000 FLIGHT CYCLES. LFEC INSPECTION 9,000 FLIGHT CYCLES. APPROVED TO LFEC INSPECTION AT AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT 9,000 FLIGHT CYCLES IN REFERENCE WITH SRM 55-10-01 REPAIR 11 PAGE 223 TABLE 204.
